All Journal Entries Journals
Sort By:  

Day 3 is done!

Jun 12, 2013 - 5 comments
Tags:

Day 3

,

tramadol

,

withdrawal

,

withdrawal symptoms



So it has officially been 72 hours! Wooo hoo!

I'm making it! I definitely think that my taper helped me in a few ways. I endured alot of somewhat mild w/d symptoms for awhile and I got my dose down a bit. I am glad that I jumped off when I did. Like I said before it wasn't planned, but I just got to the point of a "scheduled" dose and didn't feel the extreme anxiousness and anxiety I had been feeling so I pushed it and pushed it to 24 hours. Yesterday I flushed my 70 some pills at about 1&1/2 days. I surely am glad I did because yesterday evening about 5pm I started to get pretty bad tummy issues, achy, headache and chills. I took a super hot shower and I felt better, MUCH better. Last night (night 2 technically i guess) I didn't sleep too well BUT when I woke up I wasn't feeling RLS or restless body... I actually felt pretty dang good, but I just couldn't really sleep past like 4am.

Today, day 3, I worked again.... again a lighter day. I honestly feel the loading up on vitamins has really helped me. I followed alot of suggestions i got from these boards, health pages and members personal recommendations.  
I felt a little shaky this morning. Kinda like I didn't have enough energy or fuel in my body. I even felt a bit dizzy. My mind didn't feel totally clear yet although that seems to be improving through the day and evening. I had a few episodes of feeling some increased anxiety which passed after dissolving some "relax" tablets (not exactly sure of the vitamin, L-th.... something I will follow up later) and they helped. Hyland's Restful legs has helped like a miracle. I worked out this afternoon taking a 45 minute class. I was a bit concerned because I was a little dizzy but I made it just fine and felt so good afterwards. It was an odd feeling because I got the burst of energy after a workout that I typically would get from taking tramadol. But this time it was MINE... I triggered those endorphins, not a pill!  It was different... I don't know how to explain it. But it definitely made me a believer that activity is a must! I worked out on day 1 too.

I can say that I want NOTHING to do with that d**M pill again!! Ever. I have a physical with my doc next month & I'm wondering what he will say whenI tell him I just quit, 3 days after our discussion of continuing a taper for 3 more months. Will he be mad? And more importantly, why do I care?? I feel like calling and telling him now! hahaha! I will say this, today my husband walked in with a refill on his tramadol. He is unaware of my battle (amazing I know). He usually offers them to me since he didn't know I was on an rx this whole time. He had an rx a couple weeks ago & I made it EXTREMELY clear how much I don't like them and pretty much think him taking pain pills on an ongoing basis is ridiculous. His is due to a military injury. He gets surgery this summer, then his "constant" rx will have to stop, because if they are fixing the problem,then there isn't a need for a constant pain reliever. Dealing with my husband and all that BS is a whole different story that I cannot deal with right now. What is KEY is that I DO NOT want any part of his rx. I dont know where it is...nor does it matter. I'm already feeling more clear headed & I will NOT be going back!!!

Hoping for a decent night tonight!!  

Day 2 NO tramadol

Jun 11, 2013 - 3 comments
Tags:

tramadol

,

withdrawal

,

day 2

,

Headache

,

sleep



So I'm almost not sure how I got here. I didn't intend to stop right now, I intended to taper further. I was going on every 8 hours, then pushed it to 12 hours pretty easily... maybe because my slip up from my taper didn't last really long. Then I took my pill Sunday night, watching Game of Thrones finale, at about 10pm. The next morning at 10am I felt ok so I thought, I don't need this yet, so I'm not taking it. I got further and further through yesterday and said, well heck, lets see if I can make it 24 hours and I did.... almost too easily. I had alot of RLS last night that made it tough to sleep through, but I took Hyland's Restful legs 2 times I woke up and it helped like instantly. I'm just hoping it does a good job tonight too as I'm sure it will only be worse. I have been feeling pretty antsy, anxious, ect typical feelings I get when I had been stretching time between my doses in the past months but in all honestly, not as bad. Why?? I'm a little scared, wait, A LOT scared of what is to come. Why during my 2nd day of wd do I not feel like complete crap? I'm actually out in the field working today.... well, kinda working. I am making it a light day but I have to keep busy I think if I laid in bed I'd go crazy. I worked out last night... actually felt amazing, although I sweat like crazy during that class, much more than normal. I was kinda sweaty last night too. I guess my body is sweating it out. I wish I had a workout to go to tonight. I'm physically tired and even last night it was tough to start moving, but once I did, it was good. Maybe I'll do it myself tonight. The only other thing I'm feeling is a headache coming on, but is that because of w/d? Maybe, maybe not. I get headaches while on tramadol all the time. Hopefully it isn't too bad. I will probably try some tylenol or ibuprofen for it just to see if I can nip it in the bud.

You know what is kinda keeping me going through this... besides all the amazing support (and tough love... you know who you are, haha) is that my birthday is in a month, and i'm going back home to visit my family. It would be AMAZING to turn 32 and be done with this stuff! and last summer when I went back home for almost 2 weeks I was concerned about having enough meds.... I'd LOVE for this time to not have to worry about anything like that!

Ups and Downs

Jun 10, 2013 - 0 comments

In my battle with tramadol so far I have experienced many of these ups and downs. I have days where I am definitely 200% committed and fighting fighting fighting the w/d symptoms that seem never ending while tapering this med. This can get exhausting and just make that commitment level slip for a moment. When you add the everyday stress of life... you know work, family, parenting, and marital issues its easy to just to give in to the pull of tramadol (or as I imagine, whatever med has its claws in you). I've basically had 2 slip ups since I started this. One just for a day and the most recent for about a week. It couldve been worse, but I'm lucky it wasn't. I'm glad MH was here for support.

I went to my doctor last week and he said something really interesting when I explained the troubles I was having. He said "what we need to make sure of is that you aren't treating your stress with the medication" and it was like a lightbulb went off. Some extra stressful situations were what I felt pushed me over the edge. I feel like these situations simply made it more difficult for me to handle the w/d symptoms. Now, since we all have some level of stress in our lives I am seeing now that perhaps I WAS tapering too quickly for what I have going on in my life right now. I was trying to drop every like 3 days. Luckily, since I have my doctor on board, I don't HAVE to drop that quickly. Maybe I still can.... but I don't HAVE to, which is a relief in itself. I sit back and think of how long I've been doing this.... experiencing some level of w/d symptoms for the majority of the time. IF I wouldve taken the more "slow and steady" pace then I may have been done by now... or at least closer than I am.

But then again, who the heck knows about all the "what ifs" what matters now is that I'm on the track of being right back where I was before the last week of messing up with my business trip and performances. I'm not going to let my "stress" dictate my success. I dont need to take tramadol to make me feel better because my husband or who/what ever is stressing me out.

This may be easier said than done at this point but what I want to remember is that when i'm in the post-tramadol phase, I have to be able to deal with my life stresses in a different way than turning to a dose of tramadol. I should start practicing for that now.

Sorry for the rambling... this may not even make any sense... but I just wanted to get out what was on my mind.

Thankful for medhelp

May 07, 2013 - 1 comments

I'm so thankful I chose to come back to this site after a month!  I have a renewed sense of motivation and feeling that kicking this tramadol IS possible! In one day I've gotten a few comments and messages that have really reminded me why I was here in the 1st place.

First, as someone's mentioned here to me....celebrate the victories: I had ZERO fioricet yesterday! Yes, ZERO!!!!

I put 1 in my wallet just in case I do get a bad headache because they DO really work BUT my issue had become the habit of taking a Max dose daily which can cause rebound headaches. I decided not to carry the bottle with me....just 1, only if needed.